MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ILIOS XIA POLYAXIAL SCREW 8.5 X 80MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-SWITZERLAND ILIOS XIA POLYAXIAL SCREW 8.5 X 80MM; PEDICLE SCREW SPINAL SYSTEM
Model Number 03801880
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon placed a neutral cross connector in conjunction with an 8.5x80 screw at the left iliac.When trying to place a blocker/set screw into the 8.5 x 80 screw, he was unable thread it in completely (unable to final tighten).He was frustrated because he did everything "by the book." he was forced to extract the 8.5 x 80 screw and replace with another screw.Upon implanting the new screw, he was able to easily place the blocker and final tighten appropriately.
 
Event or Problem Description

Brand Name
ILIOS XIA POLYAXIAL SCREW 8.5 X 80MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6358179
Report Number3005525032-2017-00018
Device Sequence Number768469
Product Code NKB
UDI-Device Identifier04546540433527
UDI-Public(01)04546540433527
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number03801880
Device Catalogue Number03801880
Device Lot Number064378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2017
Initial Date Received by Manufacturer 01/31/2017
Supplement Date Received by Manufacturer01/31/2017
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1